# SDR AU961043

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW16514
- Condition: Spalled
- Location: R Engine Power S
- Component: Lyc, LW16507
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINES HAD SPALLED CAMSHAFT EXHAUST LOBES AND ASSOCIATED TAPPETS - BOTH THE ENGINES  ARE OF LATE MODIFICATION STATUS WITH LARGE TAPPETS AND LUBRICATING SLOTS IN THE TAPPET GUIDE BORES - LW16702 ADDITIVE IS USED AT EACH OIL CHANGE - METAL CONTAMINATION OF OIL SYSTEM
